# SDR CA040915010

- Difficulty date: September 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 9,796 hours
- Engine: Cont O470*
- Propeller: Mcauly 2A34C203
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Condition: Cracked
- Location: Engine Mount
- Component: Engine Mount, Cessna
- Component part number: 075100127
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT LT LONGITUDINAL TUBE CRACKED AND DEFORMED AT THE REAR ATTACH CLUSTER.  DAMAGE CONSISTENT WITH THAT FOUND AFTER A HARD LANDING, AIRFRAME AND ENGINE INSPECTED FOR RELATED DAMAGE AND NONE FOUND.  NO REPORT OF A HARD LANDING FORTH COMING FROM FLIGHT OPERATIONS.
